Toka Diagana
Representation of bilinear forms in non-Archimedean Hilbert space by linear operators

Comment.Math.Univ.Carolin. 47,4 (2006) 695-705.

Abstract:The paper considers representing symmetric, non-degenerate, bilinear forms on some non-Archimedean Hilbert spaces by linear operators. Namely, upon making some assumptions it will be shown that if $\phi $ is a symmetric, non-degenerate bilinear form on a non-Archimedean Hilbert space, then $\phi $ is representable by a unique self-adjoint (possibly unbounded) operator $A$.

Keywords: non-Archimedean Hilbert space, non-Archimedean bilinear form, unbounded operator, unbounded bilinear form, bounded bilinear form, self-adjoint operator
AMS Subject Classification: 47S10, 46S10